# SDR CA050204004

- Difficulty date: February 1, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 7,019 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 05239011314
- Condition: Worn
- Location: Rt Te Falp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE DAMAGE OCCURED AROUND THE AFT IB BEARING.  THE BEARING WAS FOUND WORN INTO BOTH THE SUPPORT ARMS 0523901-13 AND -14.  MFG OFFERS A SERVICE KIT TO REPLACE THESE BRACKETS.  SK180-44-1.  THIS KIT WAS ISSUED TO REPAIR A DEFECT OCCURING ON THE FRONT ROLLER BEARING AREAS.  NOT THE AFT.  BOTH SUPPORT BRACKETS WERE REPLACED WITH NEW DUE TO THE DAMAGE AT THE AFT PORTION (WHICH WAS FOUND TO BE EXCESSIVELY WORN.)
